4 doctors weighed in:
Help! my husband has propecia (finasteride) effect of impotence?
4 doctors weighed in

Dr. Robert Alexander
Surgery - Plastics
2 doctors agree
In brief: Stop Propecia (finasteride)
Seek a consultation with a dermatologist that specializes in hair restoration and all its options.
They will be able to explain the topical, medical and surgical options that will fit your husband's needs. Current techniques combining use of topical rogaine (minoxidil) plus grafting of individual hair units often is the best option.

In brief: Stop Propecia (finasteride)
Seek a consultation with a dermatologist that specializes in hair restoration and all its options.
They will be able to explain the topical, medical and surgical options that will fit your husband's needs. Current techniques combining use of topical rogaine (minoxidil) plus grafting of individual hair units often is the best option.
Dr. Robert Alexander
Dr. Robert Alexander
Thank
Dr. Francisco Agullo
Surgery - Plastics
In brief: Stop Propecia (finasteride)
This usually resolves the problem if Propecia (finasteride) is the culprit.
You should also see the physician that prescribed the medication.

In brief: Stop Propecia (finasteride)
This usually resolves the problem if Propecia (finasteride) is the culprit.
You should also see the physician that prescribed the medication.
Dr. Francisco Agullo
Dr. Francisco Agullo
Thank
Get help from a real doctor now
Dr. Arnon Rubin
Board Certified,
20 years in practice
162K people helped
Continue
108,000 doctors available
Read more answers from doctors